# SDR MALA965046

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3370 - DURING THE PREFLIGHT INSPECTION IN MSP, THE CREW FOUND THE COCKPIT OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE EMERGENCY EXIT LAMP ASSEMBLY.  ALL CHECKS SATISFACTORY.  (M)
